MathSciNet Relay Station
MathSciNet bibliographic data
MR506776 (58 #22263) 20C05 (20G05)
Bryant, R. M.; Kovács, L. G. Lie representations and groups of prime power order. J. London Math. Soc. (2) 17 (1978), no. 415–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement